MathSciNet Relay Station
MathSciNet bibliographic data
MR1434142 (98m:42014) 42B10 (35S30 47G30)
Boulkhemair, A. Estimations $L\sp 2$ précisées pour des intégrales oscillantes. (French) [$L\sp 2$-estimates for oscillating integrals] Comm. Partial Differential Equations 22 (1997), no. 1-2, 165–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement